# SDR DALA12001276305

- Difficulty date: May 15, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON 01 HOLE ON SKIN AT STA 984 STRINGER 38R UNDER LOWER DRAG SPLICE FITTING.  MAINTENANCE REPAIRED AS PER PRI 503072-14AD REV 0 TO REV 3 DATED 26 MAY 2012. PRI 503072-14AD REV 0 TO REV 3 FOUND IN COMPLIANCE WITH ER/A 503072-14AD
